Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pain in the abdomen, constipation, bloating. Pain radiating to the lower back and leg. Solution?

My right side abdomen is so much in pain, it feels like i cant pass stools and gas and it just stay on the right side of my stomach . I feel always bloated and it does not go away, everyday i feel the same. The pain radiates to my lower back down to my right leg and i also feel pain on my right shoulder near my neck . It s really feel uncomfortable everyday. Please i need help...IM SO MUCH IN PAIN :((((
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, I would have liked more history along with your complaints but from your present information I gather that you have a right sided pain radiating to the rt shoulder along with gas and bloating sensation., These are suggestive of a gall bladder related problem. You need to visit your physician and get your liver funtion tests done along with an ultrasound abdomen. Hope it helps take care.
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor